Dynamics of Partial Differential Equations

Volume 9 (2012)

Number 2

On stability of the catenoid under vanishing mean curvature flow on Minkowski space

Pages: 89 – 119

DOI: http://dx.doi.org/10.4310/DPDE.2012.v9.n2.a1

Authors

Joachim Krieger (Department of Mathematics, EPFL, Lausanne, Switzerland)

Hans Lindblad (Department of Mathematics, Johns Hopkins University, Baltimore, Maryland, U.S.A.)

Abstract

We establish basic local existence as well as a stability result concerning small perturbations of the Catenoid minimal surface in R³ under hyperbolic vanishing mean curvature flow.

Keywords

catenoid minimal surface, hyperbolic vanishing mean curvature

2010 Mathematics Subject Classification

35-xx, 51-xx

Full Text (PDF format)